Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1945, Volume 9, Issue 4, Pages 291–300 (Mi izv3658)  

This article is cited in 14 scientific papers (total in 15 papers)

Commutative subalgebras of semi-simple Lie algebras

A. Malcev


Full text: PDF file (1224 kB)

Bibliographic databases:
Received: 27.02.1945

Citation: A. Malcev, “Commutative subalgebras of semi-simple Lie algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 9:4 (1945), 291–300

Citation in format AMSBIB
\Bibitem{Mal45}
\by A.~Malcev
\paper Commutative subalgebras of semi-simple Lie algebras
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1945
\vol 9
\issue 4
\pages 291--300
\mathnet{http://mi.mathnet.ru/izv3658}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=15053}
\zmath{https://zbmath.org/?q=an:0063.03728}


Linking options:
  • http://mi.mathnet.ru/eng/izv3658
  • http://mi.mathnet.ru/eng/izv/v9/i4/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Trofimov, “Euler equations on Borel subalgebras of semisimple Lie algebras”, Math. USSR-Izv., 14:3 (1980), 653–670  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Trofimov, “Euler equations on finite-dimensional solvable Lie groups”, Math. USSR-Izv., 17:2 (1981), 405–412  mathnet  crossref  mathscinet  zmath  isi
    3. A. S. Kondrat'ev, “Subgroups of finite Chevalley groups”, Russian Math. Surveys, 41:1 (1986), 65–118  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. M. V. Milentyeva, “On the dimensions of commutative subalgebras and subgroups”, J. Math. Sci., 149:2 (2008), 1135–1145  mathnet  crossref  mathscinet  zmath  elib  elib
    5. V. M. Levchuk, G. S. Suleimanova, “Automorphisms and normal structure of unipotent subgroups of finitary Chevalley groups”, Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S118–S127  mathnet  crossref  isi  elib
    6. G. S. Suleimanova, “On conjugacy in a Chevalley group of large Abelian subgroups of the unipotent subgroup”, J. Math. Sci., 169:5 (2010), 696–704  mathnet  crossref  mathscinet  elib  elib
    7. M. K. Kerimov, “On the centenary of the birth of academician Anatolii Ivanovich Mal'tsev (1909-1967)”, Comput. Math. Math. Phys., 50:11 (2010), 1777–1782  mathnet  crossref  adsnasa  isi  elib
    8. G. S. Suleimanova, “Klassy sopryazhennykh v gruppe Shevalle tipa $F_4$ bolshikh abelevykh podgrupp unipotentnoi podgruppy”, Vladikavk. matem. zhurn., 13:2 (2011), 45–55  mathnet  elib
    9. Galina S. Suleimanova, “Sopryazhennost v konechnoi gruppe Shevalle tipa $E_8$ bolshikh abelevykh unipotentnykh podgrupp”, Zhurn. SFU. Ser. Matem. i fiz., 4:4 (2011), 536–540  mathnet
    10. V. M. Levchuk, G. S. Suleimanova, “The normal structure of the unipotent subgroup in Lie type groups and its extremal subgroups”, J. Math. Sci., 185:3 (2012), 448–457  mathnet  crossref
    11. Vladimir M. Levchuk, Galina S. Suleimanova, “Thompson subgroups and large abelian unipotent subgroups of Lie-type groups”, Zhurn. SFU. Ser. Matem. i fiz., 6:1 (2013), 63–73  mathnet
    12. G. S. Suleimanova, “Bolshie elementarnye abelevy unipotentnye podgruppy grupp lieva tipa”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:2 (2013), 69–76  mathnet
    13. E. A. Kirillova, G. S. Suleimanova, “Kommutativnye idealy naibolshei razmernosti niltreugolnoi podalgebry algebry Shevalle nad polem”, Tr. IMM UrO RAN, 24, no. 3, 2018, 98–108  mathnet  crossref  elib
    14. V. M. Levchuk, G. S. Suleimanova, “Obobschenie zadachi A. I. Maltseva o kommutativnykh podalgebrakh na algebry Shevalle”, Chebyshevskii sb., 19:3 (2018), 231–240  mathnet  crossref  elib
    15. E. A. Kirillova, “Generalized reduced Mal'tsev problem on commutative subalgebras of $E_6$ type Chevalley algebras over a field”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 29 (2019), 31–38  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:486
    Full text:240
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021